# SDR AALA201510039002

- Difficulty date: October 2, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 50,491 hours, 18,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
